MAUDE Adverse Event Report: BARD ACCESS SYSTEMS X-PORT ISP PLASTIC SINGLE LUMEN PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS X-PORT ISP PLASTIC SINGLE LUMEN PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0607510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.Expiration date: 04/2021.
 
Event or Problem Description
It was reported that the end tip of the port was allegedly identified broken.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: the device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged break as no objective evidence has been provided to confirm any alleged deficiency with the port.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Possible contributing factors include use of hemostats when placing the cathlock on stem and stem crack; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause.Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.(expiry date: 04/2021).
 
Event or Problem Description

Brand Name
X-PORT ISP PLASTIC SINGLE LUMEN PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8269423
Report Number3006260740-2018-03900
Device Sequence Number16568415
Product Code LJT
UDI-Device Identifier00801741026157
UDI-Public(01)00801741026157
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0607510
Device Catalogue Number0607510
Device Lot NumberREBX2423
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1